# SDR 05252001

- Difficulty date: September 9, 2005
- Submitted: September 9, 2005
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: STD2217
- Condition: Leaking
- Location: Adaptor
- Part time: 98 hours
- Component: Adaptor, Lyc
- Component part number: 61098
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FIRST 100 HOUR INSPECTION AFTER OVERHAUL BY MFG (ENGINE SMOH 98.5). FOUND OIL LEAKING FROM DRY VACUUM PUMP DRIVE. THE ENGINE VACUUM PUMP ADAPTOR DRIVE OIL SEAL WAS NOT SEATED FAR ENOUGH IN ADAPTOR HOUSING CAUSING LEAKAGE.  REPLACED ADAPTOR DRIVE OIL SEAL AND REINSTALLED ADAPTOR AND PUMP WITH NEW GASKETS.  OPERATIONAL AND LEAK CHECK SATISFACTORY.  THIS IS THE SECOND OVERHAULED ENGINE WITH SAME PROBLEM.
